| Model Number |
ZXR00 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Sex/gender: unknown/ not provided.Date of event: unknown, not provided, best estimate is between (b)(6) 2019.(b)(4).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from patient¿s right eye in a secondary surgical procedure due to anterior deposits on lens.It was later clarified that under the microscope the lens had tiny imperfections which they are unsure of the cause.A different lens model and diopter (zxt150, 19.5 diopter) was used as replacement for the patient.There was no incision enlargement required and no other surgical intervention was reported.No additional information was provided.
Additional Manufacturer Narrative
Corrected data: in follow up and review of this event, it was learned that the information captured in section 'event description' of the initial mdr report stating ''the lens was explanted due to anterior deposits on lens'' was inadvertently incorrect which as a result the incorrect device code (b)(4) was used in 'method/result/conclusion' as well.The correct information received indicated that the intraocular lens was explanted due to residual astigmatism.Additional information: additional information received indicated that the patient was a male and that the patient¿s symptoms first noted at the one (1) week post-op evaluation.The patient's outcome at the time of discharge was reported to be stable.The following fields were updated accordingly: sex/gender: male, date of event: 1-week post operation.(b)(4).Device available for evaluation; returned to manufacturer on: 5/18/2020.Device evaluation: the complaint lens was received in a specimen cup at the manufacturing site.Additional documentation was received as well.Visual inspection under magnification revealed that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the returned condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that three complaint folders were received for this product order number; however, these complaints are not related to the reported event in this case.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).